# SDR REXA2018120381170

- Difficulty date: November 28, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 30,766 hours, 28,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31372
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER MAIN ENTRY DOOR AFT DRAG ANGLE IS CRACKED.
REPAIRED PASSENGER MAIN ENTRY DOOR AFT DRAG ANGLE IAW BOMBARDIER REO 601R-52-11-513 AAR S/M-124
